On the Green function of a nonlocal boundary value problem with degenerations
Differencialʹnye uravneniâ, Tome 34 (1998) no. 6, pp. 838-840 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1998_34_6_a17,
     author = {I. D. Pukal'skii},
     title = {On the {Green} function of a nonlocal boundary value problem with degenerations},
     journal = {Differencialʹnye uravneni\^a},
     pages = {838--840},
     year = {1998},
     volume = {34},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1998_34_6_a17/}
}
TY  - JOUR
AU  - I. D. Pukal'skii
TI  - On the Green function of a nonlocal boundary value problem with degenerations
JO  - Differencialʹnye uravneniâ
PY  - 1998
SP  - 838
EP  - 840
VL  - 34
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DE_1998_34_6_a17/
LA  - ru
ID  - DE_1998_34_6_a17
ER  - 
%0 Journal Article
%A I. D. Pukal'skii
%T On the Green function of a nonlocal boundary value problem with degenerations
%J Differencialʹnye uravneniâ
%D 1998
%P 838-840
%V 34
%N 6
%U http://geodesic.mathdoc.fr/item/DE_1998_34_6_a17/
%G ru
%F DE_1998_34_6_a17
I. D. Pukal'skii. On the Green function of a nonlocal boundary value problem with degenerations. Differencialʹnye uravneniâ, Tome 34 (1998) no. 6, pp. 838-840. http://geodesic.mathdoc.fr/item/DE_1998_34_6_a17/